A certain property of a solution of the equation $u_{xx}u_{yy}-u_{xy}^2=1$
Doklady Akademii Nauk, Tome 168 (1966) no. 3, pp. 499-501
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_3_a1,
author = {B. D. Annin},
title = {A certain property of a solution of the equation $u_{xx}u_{yy}-u_{xy}^2=1$},
journal = {Doklady Akademii Nauk},
pages = {499--501},
year = {1966},
volume = {168},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_3_a1/}
}
B. D. Annin. A certain property of a solution of the equation $u_{xx}u_{yy}-u_{xy}^2=1$. Doklady Akademii Nauk, Tome 168 (1966) no. 3, pp. 499-501. http://geodesic.mathdoc.fr/item/DAN_1966_168_3_a1/